# SDR ABXA20130810503

- Difficulty date: August 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 53,774 hours, 39,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FAILSAFE CRACKED AND CORRODED.  CRACK VERIFIED WITH HFEC IAW NDTM, PART 6 51-00-19 AND VISUALLY VERIFIED.  FAILSAFE REPAIRED ON JC EA53500013-003.  ACFT WAS GROUNDED.
